# SDR IXXA20250723035

- Difficulty date: July 23, 2025
- Submitted: July 25, 2025
- Operation: Air carrier
- Aircraft: N479AZ
- Make and model: Boeing 767323
- Aircraft serial: 25450
- Aircraft time: 111,562 hours, 19,898 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Ball Screw
- Part number: 141T49195
- Condition: Sheared
- Location: Window Frame
- Part time: 111,562 hours, 19,898 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER'S R2 WINDOW WILL NOT CLOSE.  UPON INSPECTION FOUND BALLSCREW SHAFT SHEARED AT FORWARD END. REMOVED AND REPLACED R2 WINDOW BALLSCREW ASSEMBLY AND REINSTALLED ORIGINAL LOWER R2 WINDOW TRACK AND R2 WINDOW IN ACCORDANCE WITH BOEING 767 AIRCRAFT MAINTENANCE MANUAL 56-11-04 AND BOEING 767 AIRCRAFT MAINTENANCE MANUAL 56-11-02.  OPERATIONAL CHECK NOTED DEFECTS.
